On asymptotic density and uniformly distributed sequences

Volume 119 / 1996

Ryszard Frankiewicz, Studia Mathematica 119 (1996), 17-26 DOI: 10.4064/sm-119-1-17-26


Assuming Martin's axiom we show that if X is a dyadic space of weight at most continuum then every Radon measure on X admits a uniformly distributed sequence. This answers a problem posed by Mercourakis [10]. Our proof is based on an auxiliary result concerning finitely additive measures on ω and asymptotic density.


  • Ryszard Frankiewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image